# SDR C2XA09TY250

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 18,929 hours, 10,067 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM 75 HAS AREAS OF FRETTING AT VERT STAB FITTING.  REMOVED FITTING, REMOVED CORROSION FROM SKIN AND FITTING AROUND BOLTS.  C/W NDI, ALODINED, PRIMED AND INSTALLED IAW SRM 51-40-02, AMM 51-20-01 AND EC 5310-01317.
